# SDR HALA2020111200204

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 21,497 hours, 3,329 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS-ON WALK AROUND, FOUND FUEL LEAKING FROM NR 1 ENGINE.  FOUND LP FUEL LINE TO DRAINS COLLECTOR TANK CHAFED THROUGH AT A HOSE CLAMP BY FUEL PUMP.  REMOVED & REPLACED FUEL LINE SECTION TO DRAIN COLLECTOR TANK.  PERFORMED ENGINE IDLE RUN, LEAK CHECK OK.
